INVESTIGADORES
BELLINI Mauricio
artículos
Título:
Gauge-invariant metric fluctuations from NKK theory of gravity: de Sitter expansion.
Autor/es:
JOSE EDGAR MADRIZ AGUILAR; MARIANO ANABITARTE; MAURICIO BELLINI
Revista:
PHYSICS LETTERS B
Editorial:
Elsevier Science
Referencias:
Lugar: Amsterdam; Año: 2006 vol. 632 p. 6 - 6
ISSN:
0370-2693
Resumen:
In this Letter we study gauge-invariant metric fluctuations from a noncompact Kaluza–Klein (NKK) theory of gravity in de Sitter expansion. We recover the well-known result äñ/ñ2Ö, obtained from the standard 4D semiclassical approach to inflation. The spectrum for these fluctuations should be dependent of the fifth (spatial-like) coordinate.
rds']